One of the world’s foremost authorities on vitamin D metabolism and physiology said, “Worrying about vitamin D Overdose or toxicity of vitamin D is like worrying about drowning when you are dying of thirst.” He challenged anyone in the scientific community to present even a single case of vitamin D toxicity in adults from ingestion of up to 1,000 ug (40,000 IU) a day. Vieth’s challenge remains unanswered and his work remains unrefuted. Continue reading “Vitamin D Overdose”
Note: If you are overdose on ibuprofen or any other medicine/drug call the emergency now!
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID), which helps to relieve pain and/or swelling or inflammation.
In most of the cases Ibuprofen is used on patients to relieve the symptoms of pains like;
- Menstrual cramps
- Muscle aches
- Athletic injuries
- Arthritis pains
The Ibuprofen is sometimes also used for reducing fever and to relieve minor aches and pains due to the common cold or flu.
How does Ibuprofen Work?
The Ibuprofen works by blocking the enzyme in our body, which are responsible for making prostaglandins.
Decreasing this prostaglandins helps to reduce pain, swelling, and fever.
Ibuprofen is not Recommended for Ibuprofen Overdose Patients with the Following:
- Active peptic ulcers or gastrointestinal bleeding
- Patients with the angioedema syndrome
- Nasal polyps or other no steroidal anti-inflammatory agents
- For women are pregnant and lactating
- People with systemic lupus erythematosus should not use ibuprofen except under a physician’s supervision.
Side Effects of during Treating Ibuprofen Overdose Patients
If you notice any of the following rare side effects which seem to be serious and you think it’s a result of Ibuprofen Overdose…
“You should stop taking ibuprofen and seek immediate medical help.”
Symptoms such as;
- Black stools,
- Continuous stomach/abdominal pain
- Vomit that is like coffee grounds
- pain in the chest
- Experiencing weakness on one side of the body
- Sudden changes in vision
- Experiencing slurred speech
Whenever you suspect Ibuprofen overdose in a patient, contact your local poison control center or emergency immediately.
Symptoms of Ibuprofen Overdose Could Be Any of the Following:
- Severe cramp like stomach ache
- Unusually fast or slow heartbeat
- Troubled breathing
- Feeling extremely drowsy
- Loss of consciousness
- or seizures
Treatment of Ibuprofen Overdose Patients
If Ibuprofen overdose that is suspected to be greater than 200 mg/kg, it is suggested that the patient seeks medical help right away.
Moreover, the treatments by way of getting treated for gastrointestinal decontamination using activated charcoal (1 g/kg).
The drug is less likely to become under control if the time elapse after ingestion is greater than 1 hour.
It is an important point to note that since seizures can occur in the children with ibuprofen overdose, emesis (vomiting) should not be induce at this level of overdose.
Symptoms start to show within 4 hours of ingestion so the patient should be observe for at least such a period of time.
In a case if Ibuprofen overdose that is greater than 400 mg/kg, for the patient then he/she should go to the hospital and must be under observation.
Immediate and basic lab tests including;
- Arterial blood gases
- Electrolyte levels
- Blood urea nitrogen (BUN)
- and liver function studies
Any Home Remedies for Treating Ibuprofen Overdose Patients?
Never get into self-help or trying out home remedies when you are suspecting Ibuprofen overdose.
Considering that Ibuprofen overdose can be fatal, its best to seek medical help immediately.
The more time you allow to pass, the more complication can happens and getting more difficult for an Ibuprofen Overdose Patient.
Since Ibuprofen Overdose is a medical emergency, its best left to medical practitioners for the treatment.
Treating overdose patients should be with medical team and never try to treat it at home or ignore it since it is dangerous.
In this article we will look at some important information related to an acetaminophen overdose, or Doxylamine, Dextromethorphan, and Pseudoephedrine overdose.
They are cold medicines, available under brand names like Alka-Seltzer Plus Night Time Cold Liquigel, All-Nite Cold, Nyquil Cold Medicine, Nyquil Hot Therapy, Nyquil Liquicap, Robitussin Night Cold, Tylenol Flu NightTime. Continue reading “Acetaminophen Overdose Symptoms and Precautions”
Let’s get to the most important point first and if a paracetamol overdose occurs, hospital treatment should be sought without delay.
Ideally within 12 hours of notifying about the Paracetamol overdose the treatment must start as soon as possible.
The use of herbs as medicines and preparations goes back through the ages. In years gone by those people who prepared and brewed herbs were thought to be witches, hence the magic spells as many of the herbal preparations cured people’s ills.
Today scientist have tested most of the herbs and found the truth about the medical properties they contain and their uses in helping and maintaining good health.
Let us start with garlic, this herb has always been a great favorite with the Indians and Italians but it is now widely used around the world and has become a popular herb. Continue reading “Medicinal Facts about Herbs and their Uses”
Aspirin is a common drug prescribed for many ailments and is a known pain killer and anti-inflammatory drug.
But there are certain side effects that you need to know about so that you treat it with caution. Obviously, as with any drug, an overdose of aspirin can cause a lot of harm and even be fatal.
So the victim should either induce vomiting to get rid of the remaining un-absorbed drug or be rushed to a hospital where a stomach pump can be used to remove the medication. Continue reading “What You Should Know about Aspirin”